Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 162
HTML articles powered by AMS MathViewer

Homology in varieties of groups. I
C. R. Leedham-Green PDF
Trans. Amer. Math. Soc. 162 (1971), 1-14
Homology in varieties of groups. II
C. R. Leedham-Green PDF
Trans. Amer. Math. Soc. 162 (1971), 15-25
Homology in varieties of groups. III
C. R. Leedham-Green PDF
Trans. Amer. Math. Soc. 162 (1971), 27-33
Essential extensions of partial orders on groups
Jorge Martinez PDF
Trans. Amer. Math. Soc. 162 (1971), 35-61
Bergman minimal domains in several complex variables
Shigeo Ozaki and Sadao Katô PDF
Trans. Amer. Math. Soc. 162 (1971), 63-69
Quasi-disjointness in ergodic theory
Kenneth Berg PDF
Trans. Amer. Math. Soc. 162 (1971), 71-87
The structure of substitution minimal sets
Ethan M. Coven and Michael S. Keane PDF
Trans. Amer. Math. Soc. 162 (1971), 89-102
Fredholm equations on a Hilbert space of analytic functions
Clasine van Winter PDF
Trans. Amer. Math. Soc. 162 (1971), 103-139
Spectral concentration and virtual poles. II
James S. Howland PDF
Trans. Amer. Math. Soc. 162 (1971), 141-156
Constructive polynomial approximation on spheres and projective spaces.
David L. Ragozin PDF
Trans. Amer. Math. Soc. 162 (1971), 157-170
Some characterizations of the spaces $L^{1}(\mu )$
Kenneth L. Pothoven PDF
Trans. Amer. Math. Soc. 162 (1971), 171-183
Dirichlet spaces and strong Markov processes
Masatoshi Fukushima PDF
Trans. Amer. Math. Soc. 162 (1971), 185-224
On Cartan subalgebras of alternative algebras
D. M. Foster PDF
Trans. Amer. Math. Soc. 162 (1971), 225-238
Concerning $n$-mutual aposyndesis in products of continua
Leland E. Rogers PDF
Trans. Amer. Math. Soc. 162 (1971), 239-251
Hermitian functionals on $B$-algebras and duality characterizations of $C^{\ast }$-algebras
Robert T. Moore PDF
Trans. Amer. Math. Soc. 162 (1971), 253-265
Improbability of collisions in Newtonian gravitational systems
Donald Gene Saari PDF
Trans. Amer. Math. Soc. 162 (1971), 267-271
The Baer sum functor and algebraic $K$-theory
Irwin S. Pressman PDF
Trans. Amer. Math. Soc. 162 (1971), 273-286
Bonded projections, duality, and multipliers in spaces of analytic functions
A. L. Shields and D. L. Williams PDF
Trans. Amer. Math. Soc. 162 (1971), 287-302
Some splitting theorems for algebras over commutative rings
W. C. Brown PDF
Trans. Amer. Math. Soc. 162 (1971), 303-315
Equivariant bordism and Smith theory. II
R. E. Stong PDF
Trans. Amer. Math. Soc. 162 (1971), 317-326
Subordination principle and distortion theorems on holomorphic mappings in the space $C^{n}$
Kyong T. Hahn PDF
Trans. Amer. Math. Soc. 162 (1971), 327-336
Normal operations on quaternionic Hilbert spaces
K. Viswanath PDF
Trans. Amer. Math. Soc. 162 (1971), 337-350
Automorphisms of Siegel domains
O. S. Rothaus PDF
Trans. Amer. Math. Soc. 162 (1971), 351-382
Bounds on the ratio $n(r, a)/S(r)$ for meromorphic functions
Joseph Miles PDF
Trans. Amer. Math. Soc. 162 (1971), 383-393
Locally univalent functions with locally univalent derivatives
Douglas Michael Campbell PDF
Trans. Amer. Math. Soc. 162 (1971), 395-409
Inseparable splitting theory
Richard Rasala PDF
Trans. Amer. Math. Soc. 162 (1971), 411-448
Martingale convergence to infinitely divisible laws with finite variances
B. M. Brown and G. K. Eagleson PDF
Trans. Amer. Math. Soc. 162 (1971), 449-453
Symmetrization of distributions and its application
Kuang-ho Chen PDF
Trans. Amer. Math. Soc. 162 (1971), 455-471
Errata to “Mappings onto the plane”
Dix H. Pettey PDF
Trans. Amer. Math. Soc. 162 (1971), 473
Erratum to “Under the degree of some finite linear groups”
Harvey I. Blau PDF
Trans. Amer. Math. Soc. 162 (1971), 475